Vol. 297, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A restriction on the Alexander polynomials of $L$-space knots

David Krcatovich

Vol. 297 (2018), No. 1, 117–129
Abstract

Using an invariant defined by Rasmussen, we extend an argument given by Hedden and Watson which further restricts which Alexander polynomials can be realized by L-space knots.

Keywords
$L$-space knot, Alexander polynomial, lens space surgery
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M27
Milestones
Received: 30 August 2016
Revised: 4 October 2017
Accepted: 9 October 2017
Published: 7 October 2018
Authors
David Krcatovich
Department of Mathematics
Rice University
Houston, TX
United States